# SDR TWAA0014101

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,937 hours, 16,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LEFT WING L/E SLAT NUMBER 2, THE I/B CORNER OF THE AFT WEDGE HAD DELAMINATION.  INSTALLED A 3 INCH BY 3.5 INCH METAL BOND REPAIR PER SRM 51-70-10.
